GoodSense Ibuprofen Tablets 200mg - 100 count


Price:
$8

Description

Features:

  • ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets.
  • NSAID: Ibuprofen Caplets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief.
  • USE: Ibuprofen Caplets temporarily relieves minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps.
  • FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over.
  • PAIN RELIEVER AND FEVER REDUCER: GoodSense Ibuprofen Caplets 200 mg can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer.

Details: Temporarily relieves minor aches and pains due to: headache, muscular aches, toothache, minor pain of arthritis, backache, the common cold, menstrual cramps. Temporarily reduces fever.

Specifications:

  • Brand: Good Sense
  • Binding: Health and Beauty
  • Publisher: Good Sense
  • Release Date: 04-05-2013
  • Package Dimensions: 3.6 x 1.9 x 1.9 inches

Payment & Security

American Express Apple Pay Diners Club Discover JCB Mastercard Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed